Di Marzio, M, Panzera, A and Taylor, CC (2009) Local polynomial regression for circular predictors. Statistics & Probability Letters, 79 (19). 2066 - 2075 . ISSN 0167-7152
Abstract
We consider local smoothing of datasets where the design space is the d-dimensional (d >= 1) torus and the response variable is real-valued. Our purpose is to extend least squares local polynomial fitting to this situation. We give both theoretical and empirical results.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2009 Elsevier B.V. This is an author produced version of a paper subsequently published in Statistics & Probability Letters. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | directional data, estimators |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 09 May 2011 10:47 |
Last Modified: | 12 Apr 2017 17:53 |
Published Version: | http://dx.doi.org/10.1016/j.spl.2009.06.014 |
Publisher: | Elsevier Science BV |
Identification Number: | 10.1016/j.spl.2009.06.014 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:42948 |